# SDR CALA2013091091159

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 58,623 hours, 21,919 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS MASKS AT ROW 30DEF FELL DOWN.  RESTOWED MASK WILL REQUIRE DROP TEST IAW MT 35-003 IRDATA PARTS 649-2749, 110-4280, 649-2759.
